I just started buproprion about 2 weeks ago for depression. But I've had tinnitus for 3 years. I know that tinnitus can be a side effect of this drug. Just wondered if taking it would make the tinnitus worse?
You will not know if you are affected by the med until you have taken it. There are many causes for tinnitus. Damage to the nerve, tumor, compression due to an accident. Therefore, unless you know the exact cause of the tinnitus it cannot be predicted. Since your prescribing physician should have been told of the condition, it is up to you to see how it goes. There may well be no change at all. If there is the doctor will prescribe a different medication for you. Tinnitus is very common. Some of us old rock n roll enthusiasts wrecked our ears from those big concerts.
Hope the medication goes well for you and don't hesitate to call the doc if your condition does get worse.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2010 • 1 answer
Posted 22 Jan 2013 • 2 answers
Posted 17 Jul 2014 • 1 answer
Posted 22 Nov 2014 • 3 answers
Posted 28 Sep 2015 • 2 answers